# SDR CHQ000165

- Difficulty date: June 3, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N265
- Make and model: Emb EMB-145
- Aircraft time: 5,630 hours, 4,012 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT.  MX FOUND NR 1 ACM BAD CAUSING SMOKE IN COCKPIT.  REMOVED AND REPLACED NR 1 ACM.
